To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Gustafson-Rakha-Type Elli… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Gustafson-Rakha-Type Elliptic Hypergeometric Series

Journal article
Authors Hjalmar Rosengren
Published in Symmetry Integrability and Geometry-Methods and Applications
Volume 13
ISSN 1815-0659
Publication year 2017
Published at Department of Mathematical Sciences, Analysis and Probability Theory
Language en
Links https://arxiv.org/abs/1701.08960
https://doi.org/10.3842/SIGMA.2017....
Keywords elliptic hypergeometric series, multivariable hypergeometric series, Jackson summation, Bailey transformation, poised (10)phi(9) transformations, summation, integrals, formulas, Physics
Subject categories Mathematics, Mathematical physics

Abstract

We prove a multivariable elliptic extension of Jackson's summation formula conjectured by Spiridonov. The trigonometric limit case of this result is due to Gustafson and Rakha. As applications, we obtain two further multivariable elliptic Jackson summations and two multivariable elliptic Bailey transformations. The latter four results are all new even in the trigonometric case.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?